# SDR 401108252007

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N129LN
- Make and model: Snias AS350B2
- Aircraft serial: 4011
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 4900171
- Condition: Arced
- Location: A/C Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN LEVEL CRUISE FLIGHT AT 3500 MSL, CREW DETECTED STRONG ELECTRICAL BURNING ODOR. PILOT BEGAN DESCENT AND TURNED OFF AIR CONDITIONER. AFTER 10-15 SECONDS WITH A/C OFF SMELL WENT AWAY. AIRCRAFT WAS LANDED AT NEARBY AIRPORT. PATIENT WAS TRANSPORTED BY GROUND. MECHANIC AND ASM WERE CALLED. MECHANIC RELEASED AIRCRAFT TO RELIEF PILOT AFTER DETERMINATION THAT AFT BLOWER ON A/C UNIT HAD FAILED.
